# SDR HEEA075961

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206031329103S
- Part serial: NA
- Condition: Mismanufactured
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING WILL NOT SIT FLAT AGAINST TAILBOOM RING.  FITTING IS NOT MACHINED FLAT AND HAS A SLIGHTLY ROUNDED CONTOUR SO THERE IS A GAP AROUND THE PERIMETER OF THE FACE OF THE FITTING.  ALSO FOUND FITTING TO BE APPROXIMATELY .30 THICKER AT THE TAILBOOM ATTACH BOLT HOLE. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT.
